Posted by: Cape town | 2008-11-27

Is the injection safe?

I have been on the injection for almost 5 years but from the first month i knew something was wrong. I get my periods for 4 weeks plus and as soon as i go for the injection a week after it stops. Is it normal for that to happen or should i go off the injection. For 4 weeks it is brown and not red and it gives off a BAD smell. I have not been to the gynae yet cause the clinic says everyone is different. So is the injection safe or should i go off it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you are having irregular bleeding on the injection, you should first go to the clinic where they can give you tablets to stop the bleeding. It may be that the injection does not agree with you and that you should try a different form of contraception.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anon | 2008-11-28

The injection has caused MANY woman infertility. SO many woman are trying to get pregnant after the injection, and they simply can' t because the injection has done too much damage. If you ever want kids, don' t take the injection.

Reply to Anon
Posted by: Dee | 2008-11-27

Perhaps try the pill for a while, doesnt sound like the injection is agreeing with you.

Reply to Dee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.